# SDR AT9900095

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND EXTERIOR EMERGENCY LIGHT AT L-2 DOOR AND AFT SERVICE DOOR INOPERATIVE.  RELAMPED BOTH EMERGENCY LIGHT AND OPS CHECKED THE SYSTEM IAW MM 33-00.
